MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1613C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id esbf2814c103e (serial: (b)(6) ); product type: 0180-aortic stent graft; implant date (b)(6) 2018 ; explant date: n/a this is a system report.The section d information is for the primary device, which was in use with the following: section d references the main component of the system.Other medical products in use during the event include: brand name endurant ii iliac stent graft; product id etlw1616c124e (serial:(b)(6) ); product type: 0180-aortic stent graft; implant date (b)(6) 2018 ; explant date: n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a 70mm abdominal aortic aneurysm.It was reported approx.6 years post index procedure, the patient presented experiencing abdominal pain.A ct scan revealed a 140mm abdominal aortic aneurysm, which appeared to result from a type ib endoleak from both limbs of the stent graft.Per the physician the cause of the type ib endoleak was anatomy related due to the patients short common iliac.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
B5: additional information received : it was said there was mild calcium in the common iliac arteries and the external iliac arteries are a bit tortuous.The physician feels the length of the common iliac arteries was the reason for the endoleaks.The patient underwent intervention four days following their presentation.Both limbs were extended to the internal iliac arteries.The endoleaks appeared to be resolved on the final angiogram.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported endoleak was confirmed on the films received; however, the exact cause and type could not be fully determined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Angiograms (including endoleak interrogation) could allow for a more comprehensive determinations of the endoleak source/cause, but these were not provided for review.It is likely that the endoleaks were ib endoleaks due to the short common iliac arteries.Concomitant type ii endoleaks from collateral vessels surrounding the aneurysm sac, also could not be ruled out.Analysis of the returned films did not reveal any obvious stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19581998
Report Number9612164-2024-02934
Device Sequence Number3530058
Product Code MIH
UDI-Device Identifier00643169467590
UDI-Public00643169467590
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2020
Device Model NumberETLW1613C124E
Device Catalogue NumberETLW1613C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer06/21/2024
07/10/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date06/25/2024
07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale